MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE W/MANIFOLD GRAVITY & EXT SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE W/MANIFOLD GRAVITY & EXT SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 42511E
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris smartsite w/manifold gravity & ext set there was a blockage.There was no report of patient impact.The following information was provided by the initial reporter: customer reported the tubing does not prime due to valve being placed on backwards.Was there any patient involvement? na.If yes, what is the patient outcome? na.Is there any adverse event/serious injury? na.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd alaris smartsite w/manifold gravity & ext set there was a blockage.There was no report of patient impact.The following information was provided by the initial reporter: customer reported the tubing does not prime due to valve being placed on backwards.Was there any patient involvement? na if yes, what is the patient outcome? na is there any adverse event/serious injury? na.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: device available for eval yes, returned to manufacturer on: 07-aug-2023 investigation summary a complaint of sample being unable to be primed due to a backcheck valve being misassembled was received from the customer.A sample was returned for investigation.Through visual inspection, the customer complaint of misassembly was confirmed.The backcheck valve was assembled so that the red side was towards the drip chamber.A device history record review for model 42511e lot number 22119415 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A review of the assembly process was performed, and it was found that the root cause of this defect is due to assembler not using the orientation fixture.

Brand Name
BD ALARIS SMARTSITE W/MANIFOLD GRAVITY & EXT SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17466763
Report Number9616066-2023-01648
Device Sequence Number12508233
Product Code FPA
UDI-Device Identifier50885403235410
UDI-Public(01)50885403235410
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/29/2025
Device Catalogue Number42511E
Device Lot Number22119415
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown